# SDR HALA2018062900316

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 26,328 hours, 61,959 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ALERT DISPLAYED.  MOVED LAVATORY SMOKE DETECTOR TEST SWITCH TO OFF POSITION. MESSAGE CLEARED.  OK FOR SERVICE.
